Translator Disclaimer
Jan 2017 On the solutions of partial integrodifferential equations of fractional order
Aruchamy Akilandeeswari, Krishnan Balachandran, Margarita Rivero, Juan J. Trujillo
Author Affiliations +
Tbilisi Math. J. 10(1): 19-29 (Jan 2017). DOI: 10.1515/tmj-2017-0002

Abstract

The main purpose of this paper is to study the existence of solutions for the nonlinear fractional partial integrodifferential equations with Dirichlet boundary condition. Under suitable assumption the results are established by using the Leray-Schauder fixed point theorem and Arzela-Ascoli theorem. An example is provided to illustrate the main result.

Citation

Download Citation

Aruchamy Akilandeeswari. Krishnan Balachandran. Margarita Rivero. Juan J. Trujillo. "On the solutions of partial integrodifferential equations of fractional order." Tbilisi Math. J. 10 (1) 19 - 29, Jan 2017. https://doi.org/10.1515/tmj-2017-0002

Information

Received: 29 March 2015; Accepted: 1 April 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1360.45008
MathSciNet: MR3607264
Digital Object Identifier: 10.1515/tmj-2017-0002

Subjects:
Primary: 34A12
Secondary: 26A33, 45J05, 47H10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top